# SDR 20001102SH032

- Difficulty date: August 6, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Aircraft: N5079S
- Make and model: Airtrc AT301
- Aircraft serial: 3010116
- Engine: Pwa R1340AN1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED 10/4/00.  EXTENSIVE DAMAGE TO POWER SECTION OF ENGINE DUE TO ENGINE OPERATION AFTER FIRST KNOWLEDGE OF MALFUNCTION.  POSSIBLE CAUSE, LINK ROD BROKE AT LINK PIN AND DUE TO METAL FATIGUE.  (X)
